Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 9, Pages 1449-1453
http://dx.doi.org/10.1155/IJMMS.2005.1449

Groups with the same orders of Sylow normalizers as the Mathieu groups

1Department of Pure Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology (Tehran Polytechnic), 424 Hafez Avenue, Tehran 15914, Iran
2Institute for Studies in Theoretical Physics and Mathematics (IPM), P.O. Box 19395-5746, Tehran, Iran
3Department of Mathematics, Faculty of Mathematical Sciences, Shahid Beheshti University, Evin, Tehran 19838, Iran

Received 17 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Behrooz Khosravi and Behnam Khosravi, “Groups with the same orders of Sylow normalizers as the Mathieu groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 9, pp. 1449-1453, 2005. https://doi.org/10.1155/IJMMS.2005.1449.